MathSciNet Relay Station
MathSciNet bibliographic data
MR383153 (52 #4034) 47G05 (35S05)
Illner, Reinhard A class of $L\sp{p}$-bounded pseudo-differential operators. Proc. Amer. Math. Soc. 51 (1975), 347–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement